# SDR SIMA0341

- Difficulty date: February 3, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Part serial: SWU2321
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALB - FLT 5087 - CREW REPORTED CAPTAINS FRONT WINDSHIELD CRACKED AT 19,000 FEET.  AIRCRAFT DIVERTED TO ALB.  MAINTENANCE REMOVED AND REPLACED LEFT FRONT WINDSHIELD IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
